You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1988/56/1
Identities for globals (complex algebras) of algebras
Download
PDF
- Identities for globals (complex algebras) of algebras
Article
Original scientific text
Title
Identities for globals (complex algebras) of algebras
Authors
G. Grätzer
1
,
H. Lakser
1
Affiliations
Winnipeg, Manitoba
Colloquium Mathematicum
1988/56/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
19-29
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics